I am 50 years now. I have abdominal pain at upper left side of stomach (even middle of stomach) specially after eating some food, observing this pain from about a year. i am also patient of hypoglycemia, Hyper cholesteremia and Inguinal Hernia which now reaches easily to the left testes and have high pain in this condition while more walking. Blood pressure normally sustain at 110/90. Due to high Cholesterol I had observed inguinal attack five years back twice and Cholesterol was diagnosed. Three years back I had severe Typhoid and Testes infection combined, Testes were swallowed very high and secretions were coming out like water seepage, for which I had used antibiotic medicine "tab. Anoxabid" for three months. After curing from typhoid and testes infection this pain in abdomen had started and observed off and on. Now the intensity is increased. Please help in diagnose.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?